# SDR AALA20110324TUL03

- Difficulty date: March 24, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 57,290 hours, 29,386 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO AFT CORROSION FRAME 1271 AFT SIDE LONGERON 29 RIGHT TO LONGERON 28 LEFT.  INSTALLED NEW "J" ANGLE REPAIR DOUBLER PER AARD 53-10-00-14.
